# SDR GTIA2024121638594

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 25,917 hours, 11,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 30193
- Condition: No Test
- Location: Zone 200
- Part time: 5,146 hours, 2,415 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  R & R FWD MEGA PHONE IAW AMM 25-65-51 OPS CK OK
